View Single Post
Old 07-26-2005, 12:01 PM   #59
Pavan
Administrator
Forum Celebrity
SO News/Reviews Director
 
Pavan's Avatar
 
Join Date: Feb 17, 2000
Location: Linden, NJ (Where Hal Linden got his last name from!)
Posts: 26,166
Send a message via ICQ to Pavan
Default

ABC ANNOUNCES FALL PREMIERE DATES





The ABC Television Network has announced its fall premiere dates, including those for the highly anticipated return of all-new episodes of “Desperate Housewives” and “Lost,” as well as the debuts of some of the most talked about new shows of the coming season, including “Commander In Chief” and “Invasion.”



For the fall launch, ABC will be using the strength of its returning hits as a launching pad for new series.


Thursday, September 8

9:00 p.m. "ABC's Monday Night Football Special Kickoff Opener: New England Patriots vs. Oakland Raiders"



Monday, September 12

8:00-9:00 p.m. “Wife Swap”



Thursday, September 15

9:00-10:00 p.m. "Primetime" (two-hour season premiere)



Tuesday, September 20

8:00-8:30 p.m. “According to Jim”

8:30-9:00 p.m. "Dancing with the Stars: Dance-Off" (90 minute special)




Wednesday, September 21

9:00-10:00 p.m. “Lost”

10:00-11:00 p.m. “Invasion” (series premiere)



Thursday, September 22
9:00-9:30 p.m. "Dancing with the Stars: Dance-Off Results Show (30 min. special)



Friday, September 23

8:00-10:00 p.m. “Supernanny” (two-hour season premiere)





Sunday, September 25

7:00-9:00 p.m. “Extreme Makeover: Home Edition” (two-hour season premiere)

9:00-10:00 p.m. “Desperate Housewives”

10:00-11:00 p.m. “Grey’s Anatomy”





Tuesday, September 27

8:00-9:00 p.m. "According to Jim" (one-hour episode)

9:00-10:00 p.m. “Commander In Chief” (series premiere)

10:00-11:00 p.m. “Boston Legal”





Wednesday, September 28

8:00-9:00 p.m. “George Lopez” (one-hour season premiere)





Thursday, September 29

8:00-9:00 p.m. “Alias”

9:00-10:00 p.m. “Night Stalker” (series premiere)




Friday, September 30

9:00-10:00 p.m. “Hope & Faith” (one hour season premiere)



Sunday, October 2

7:00-8:00 p.m. “America’s Funniest Home Videos”





Tuesday, October 4

8:30-9:00 p.m. “Rodney”





Wednesday, October 5

8:30-9:00 p.m. “Freddie” (series premiere)





Friday, October 7

9:30-10:00 p.m. “Hot Properties” (series premiere)




Premiere dates for “The Wonderful World of Disney” and “20/20” will be announced at a later date.
__________________
SitcomsOnline.com News Blog -- The best news out there!
SitcomsOnline.com DVD Reviews -- We are #1 in reviews!
  Reply With Quote